Skip to Main content Skip to Navigation
Journal articles

Approximate Controllability from the Exterior of Space-Time Fractional Wave Equations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01883240
Contributor : Carole Louis-Rose <>
Submitted on : Thursday, September 27, 2018 - 8:54:13 PM
Last modification on : Monday, March 8, 2021 - 7:57:31 PM

Identifiers

Collections

Citation

Carole Louis-Rose, Mahamadi Warma. Approximate Controllability from the Exterior of Space-Time Fractional Wave Equations. Applied Mathematics and Optimization, Springer Verlag (Germany), 2021, 83 (1), pp.207-250. ⟨10.1007/s00245-018-9530-9⟩. ⟨hal-01883240⟩

Share

Metrics

Record views

134